# SDR SIMA201006801

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 28,311 hours, 24,352 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FOR FLIGHT 3306 DURING THE TAKEOFF ROLL (40 KNOTS) THE CREW REPORTED THAT THE EICAS E1 FIRE DETECT FAIL MESSAGE CAME ON, ADDITIONALLY THE E1 ANTI ICE FAIL DISAGREE MESSAGE APPEARED.  THE CREW ELECTED TO ABORT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE LEFT PYLON CONNECTOR P0819 LOOSE.  INSPECTED, CHECKED WIRING, CLEANED AND RE-INSTALLED THE CONNECTOR IAW SWMM CHAPTER 20-50-00.  PERFORMED AN OPERATIONAL CHECK OF THE E1 FIRE DETECTION SYSTEM IAW EMB 145 AMM CHAPTER 26-10-00.  THE OPERATIONAL CHECK WAS GOOD.  PERFORMED AN OPERATIONAL CHECK OF THE E1 ANTI ICE TEST IAW EMB 145 AMM CHAPTER 30-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
